Publication
Title
Balanced translocations in mental retardation
Author
Abstract
Language
English
Source (journal)
Human genetics. - Berlin
Publication
Berlin : 2009
ISSN
0340-6717
Volume/pages
126:1(2009), p. 133-147
ISI
000268883800008
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.09.2009
Last edited 05.07.2018
To cite this reference